Skip to Content

Can I use Pandel 0.1% cream on a rash in the vaginal wall area?

Responses (1)

kaismama 20 Jul 2014

How do you know you have a rash on your vagina? Your vagina isn't visable. And no you can't use pandel in the genital or vaginal area. It is a steroid and not meant for that. See your dr for appropriate medication.

donadie 20 Jul 2014

OK maybe I need to clarify - I had a rash on the vagina wall that is bumpy and itches - like an irritation - which I could have gotten when bathing with a different bath soap and tried to cleanse this area after "goop" from an ultra scan was left in this area.

Trish Schiesser 20 Jul 2014

Normally, steroids or cortisteroids are not used on the vagina.
I recommend that you call your doctor for an appointment.
You need a doctor's opinion and also any tests that he may provide.
A vaginal problem can be serious. I don't like the sounds of rash and "bumps"
in the vaginal area. See you doctor right away - ask him to test you to make
sure of what you have. Have you had unprotected sex lately? If so, tell your doctor.
Good Luck
Trish

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions